# SDR SWAA2020031142350

- Difficulty date: March 3, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP.         CHARGED M1673 BATTERY PER AMM 33-51-06-610-802. PERFORMED SATISFACTORY EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-710-801.
